• question-icon

    Can Primolut-N and Thyronorm be taken together?

default
Posted on Fri, 27 May 2016 in Women's Health
Question: I am using my regular thyronorm tabs. Can I use premoult n tab now for 4 days. Actually I have taken an ipill last month so my periods are getting delayed. Suggest me in this
doctor
Answered by Dr. Manisha Jain 7 minutes later
Brief Answer:
Yes.

Detailed Answer:
hello and welcome to HCM. thanks for writing in to us with your health query. yes you can take primolut tab with thyonorm. it has no interaction . periods can get delayed due to Ipill. Regards Dr Manisha Jain.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Manisha Jain 4 hours later
How many days will periods be delayed



If ipill when ipill is taken
doctor
Answered by Dr. Manisha Jain 2 hours later
Brief Answer:
1-3 weeks

Detailed Answer:
There is no upper limit of delay but Ususlly it is 1-3 weeks of delay.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Manisha Jain 40 hours later
Premoult n tablet has been taken on 23 rd night. But it doesn't work my periods has started. Kindly let me know why it was not regular. It was just spotting not as regular bleed. Could you please let me know why was this happened?
doctor
Answered by Dr. Manisha Jain 3 hours later
Brief Answer:
Common side effect of ipill

Detailed Answer:
This delay and lesser flow is just because of ipill and primolut intake.
There is nothing to worry as it is very common.
Just relax and let the periods come the way they are coming.
But in coming cycle your ovulation is going to be very erratic so don't indulge in any unprotected intercourse.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Manisha Jain

OBGYN

Practicing since :2007

Answered : 5136 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Ipill

doctor1 MD

Hi, Subject : Missed Periods ( had Emergency Contraceptive called "i-pill" last month Sept. ) Last Month "September" I got my Periods at 30th...

doctor1 MD

Hello, My friend had consumed an ipill and it's been more than 36hrs now. She is experiencing body pain , cramps and also fever . Her due date for...

doctor1 MD

Hi doc, im 22, my LMP was aug 24, i had unprotected sex on july 27 took ipill within 24 hours, i suffered with severe fever and cold on september...

doctor1 MD

I am a 24 Years Old Married Woman, Last month I had unprotected sex with my husband at night and the following morning I had an Ipill an emergency...

Get personalised answers from verified doctor in minutes across 80+ specialties

188 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Manisha Jain
  • Q - How to get pregnant in old age?

  • Q - Does taking I-pill affect future pregnancy?

  • Q - Suggest home remedies for anemia

  • Q - Do I need to use contraceptives after a tubectomy?

  • Q - What does these ultrasound of cervix indicate?

  • Q - What is a complex ovarian cyst?

  • Q - Suggest treatment for swelling in clitoris due to an UTI

  • Q - Suggest treatment for anxiety and severe depression

  • Q - Does non-penetrative sex lead to pregnancy?

  • Q - What do small cluster of yellow spots near the vagina indicate?

backtotop2